MAUDE Adverse Event Report: SIGHT SCIENCES, INC. VISCO360 VISCOSURGICAL SYSTEM; VISCOELASTIC INJECTOR

SIGHT SCIENCES, INC. VISCO360 VISCOSURGICAL SYSTEM; VISCOELASTIC INJECTOR
Model Number 03916
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device instructions for use were reviewed.They were found to be adequate and with no deficiencies.A review of the product lot history records for this lot of devices did not reveal any production nonconformance, anomaly or any other background that would help explain the circumstances for this complaint.The device was discarded by the facility and is not available for evaluation.All pertinent information available to sight sciences, inc.Has been submitted.The company is submitting this mdr to ensure full compliance with 21 cfr 803.(b)(4).
 
Event or Problem Description
The surgeon reported that the tip of the microcatheter was severed during use.The severed portion of the device was removed from the eye without incident.A new device was used to complete the case.The surgeon reported there were no intra-operative or post-operative adverse events associated with this device issue.

Brand Name
VISCO360 VISCOSURGICAL SYSTEM
Common Device Name
VISCOELASTIC INJECTOR
Manufacturer (Section D)
SIGHT SCIENCES, INC.
3000 sand hill road, 3-105
menlo park CA 94025
MDR Report Key6439506
Report Number3010363671-2017-00010
Device Sequence Number603550
Product Code MRH
UDI-Device Identifier00858027006013
UDI-Public(01)00858027006013(17)171130(10)1005077
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K143205
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/30/2017
Device Model Number03916
Device Catalogue Number03916
Device Lot Number1005077
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2017
Initial Report FDA Received Date03/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1